Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
piniu

acne complex from murad

Recommended Posts

I bought the Acne-complex from murad (3-step kit) from sephora.

My acne is obviously getting worse for 1-week use.

The pimples are huge, hard and red. I also got acnes where i normally do not have.

Is it normal, a purging period?

It has BHA, glycolic acid and retinol in it. For the price(35 dollars), it's not bad .

Please help, anybody use it before? Does it work?

Share this post


Link to post
Share on other sites

I tried it .. and like yourself, i thought it was supposed to get worse before getting better except my skin never got better :/ After a month, i decided to quit it and use something that actually cleared me up...Dan's Regimen. I've noticed that Salicylic Acid never worked for me, and BP always did. I've actually never met anyone that said Murad worked for their skin...although i do hope you have success with it. Good luck :)

Share this post


Link to post
Share on other sites

I used it - it did get worse before better - the Glycolic Acid is strong in the gel - don't over do it - as that makes your skin super red and dry - go to once a day with that or every other day until you get used to it.

Murad cleared up what Proactiv didn't, strangly enough. It dawned on me when I found the org, that the combination of the 2 programs would benefit me. (using BP and SA and Glycolic Acid)

spot treat the big red ones with bp at night - neosporin when healing - see how you do.

Share this post


Link to post
Share on other sites

the reason I bought the kit is becos at the murad product counter, another girl bought it. She told me that it worked for her boyfriend.

I could not tolerate BP, even 2.5%, so I have to try BHA or AHA instead.

Share this post


Link to post
Share on other sites

I used it. Hated it. It gave me the worse acne i've ever had. My face was never really bad before, and i bought it because i wanted perfect skin, and now i wake up every day months later and sigh at the red marks and scars it left me with. 3 weeks on it ruined my face. I'd suggest quitting.

Share this post


Link to post
Share on other sites

If I were you, I'd stop using it ASAP. My acne was mild and it got a lot worse after using this. I know they say the purging period is normal...but the biggest mistake I made was using this product. Purging that bad with an OTC product is NOT NORMAL no matter what Murad claims.

Share this post


Link to post
Share on other sites

unfortunately i only have bad to say about murad as well =( it made my acne so much worse. i used it for a little less than a month i'm living with the scars and red marks now which have become more apparent now that i'm clearing up. I was so mad i complained to murad.

Share this post


Link to post
Share on other sites

Jesus reading these replies gave me some awful memories. This garbage gave me the worse acne of my life junior year. Mine never got better only gave me huge cysts and redness.

Share this post


Link to post
Share on other sites

I used this awhile back - in hopes as well that it was just a 'purging' period but that hadn't been the case for me. The products continued to break out my skin. I wish you luck though, maybe this will work for you!

Share this post


Link to post
Share on other sites

The feedback sounds really scary. I will continue to use this kit for 1 or 2 months and see the result. But definitely, I will update my experience.

Thank you for all the replies.

Share this post


Link to post
Share on other sites

im also a victim of murad. previously i used proactiv and acne free and my acne was under control. just to switch it up, i tried murad and that's where things went wrong. for the first week, my face was fine. but then during the second week, i broke out in places i've never had acne before. my skin was tight and dry and there were painful pimples everywhere.

i stopped and went on doxy and am now almost clear again.

Share this post


Link to post
Share on other sites

Murad acne complex contains retinol, both in the exfoliating gel and the moisturizer. I am guessing that's the reason why everybody seems to breakout from the product.

I've already brokeout badly after 2 weeks use. I will try it at least 1-2 months.

Share this post


Link to post
Share on other sites

If you're having itching and burning and redness you may be allergic to it! I just stopped using it a few days ago because not only did my acne get worse, but my skin burned and itched. I called Murad customer care to make sure that this was all part of the purging process and they told me themselves that the burning and itching meant that I was allergic to it and to stop using it immediately. Within 24 hours of not using it my skin already looks and feels much better. If and when you stop using it, start over with a very mild cleanser (purpose, or phisoderm) and an oil free moisturizer for sensitive skin. No fragrance. What I did to help soothe it after all this abuse (and this is a great thing to do for your acne anyway) is to apply PLAIN yogurt (no sweetener or flavor) as a mask all over your face and leave it for 10 or 15 minutes. This is something you can do everyday and it works great. I'm back to square one now. I still have acne, but I don't look like a burn victim anymore.

Share this post


Link to post
Share on other sites

I've never used it personally, but my friend did and it worked for her but only after a really long time.

It's the same deal as Retin-A: will clear your skin but the 6/7 months of skin hell so aren't worth it.

Share this post


Link to post
Share on other sites

Update after 13 days use:

I broke out badly immediatly after 2 days of usage. Now, I started to get better. I still breakout, but no big zits, just tinny ones. Those angry painful zits are dwelling, do not hurt anymore. My face feels very smooth becos of glycolic acid and retinol.

The murad acne complex is strong. Some times a little stinging feeling after application of treatment gel. The murad moisturizer is not moisturizing enough. I always need to apply an extra layer of moisturizer.

I think I am far away from clear up. But I will keep you guys posted.

Again, thanks for all the replies.

Share this post


Link to post
Share on other sites

I dont believe in the getting better before it gets worse, except with accutane. If something makes your skin worse, I would not use that.

Share this post


Link to post
Share on other sites
I dont believe in the getting better before it gets worse, except with accutane. If something makes your skin worse, I would not use that.

Not necessarily true. Some treatments bring up all the stuff (bacteria/sebum, etc.) held directly under the epidermis. Proactiv did for me and a few friends. It should start to clear within a week or more. It all depends. It does suck to have to look worse before looking better, but that's just how some products work.

Share this post


Link to post
Share on other sites

It burned my skin!!! I have tried many things and use to getting dry skin but having red inflamation of a burn then having white heads on top of it was the worse time I had with acne. I kept thinking this is just a process but my skin never cleared up!!!!!!!

Share this post


Link to post
Share on other sites

Ughhh, I have such horrible memories of Murad. My first week, I looked amazing...it cleared everything up!! Fast forward to the end of week 3, and my skin was absolutely covered in acne. Of course, all the salespeople said to stick with it, and that the purging is normal. I used it religiously and continued to "purge" for a month and a half, before I realized that the products were just irritating my skin. You're two weeks in, so my guess it that the purging is over, but if you wind up exploding real bad, I'd discontinue using it. The treatment gel burned my skin too, I had to use it every other night, but it was still too much.

Share this post


Link to post
Share on other sites

Probably I am been using it for a month now; My face is covered with acne. Those zits are not big or painful. But there are a lot of red small zits. I am about to give up. I guess I will return it to sephora this weekend.

Share this post


Link to post
Share on other sites
I dont believe in the getting better before it gets worse, except with accutane. If something makes your skin worse, I would not use that.

Not necessarily true. Some treatments bring up all the stuff (bacteria/sebum, etc.) held directly under the epidermis. Proactiv did for me and a few friends. It should start to clear within a week or more. It all depends. It does suck to have to look worse before looking better, but that's just how some products work.

I do agree with that. What the product is doing is bringing all the dirt, oil, and bacteria to the surface of the skin because that's what's been hiding underneath the face. Be consistent with the product and it will adjust to your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×